# SDR KBM2005F00169

- Difficulty date: July 28, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 15,682 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: SS367
- Condition: Binding
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVO/ LAT, UNIT BINDING.  REMOVED AND REPLACED.  (K)
